Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 25, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 11, 2014, 8:12 PM EDT for Hancock County, Marion County, Indiana. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2014, 8:12 PM EDT (00:12 UTC)
- Expired
- May 11, 2014, 8:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hancock County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 32 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 8:13 PM EDT | TSTM WND DMG | Greenfield, IN | ONE TREE BLOWN DOWN |
| May 11, 8:15 PM EDT | HAIL 0.75 | 2 Ene Warren Park, IN | |
| May 11, 8:17 PM EDT | HAIL 1 | 4 Ne Indianapolis, IN | 1 INCH HAIL AT 38TH AND POST |
| May 11, 8:27 PM EDT | HAIL 1 | Lawrence, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 556 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
025
WUUS53 KIND 120012
SVRIND
INC059-097-120045-
/O.NEW.KIND.SV.W.0025.140512T0012Z-140512T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
812 PM EDT SUN MAY 11 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANCOCK COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN MARION COUNTY IN CENTRAL INDIANA...
* UNTIL 845 PM EDT
* AT 811 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEECH
GROVE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAWRENCE...GREENFIELD...CUMBERLAND...NEW PALESTINE...SPRING LAKE
AND FORTVILLE.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 102 AND 114.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 83 AND 110.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3970 8594 3970 8595 3969 8595 3964 8607
3979 8618 3993 8588 3993 8587 3995 8584
3983 8561
TIME...MOT...LOC 0012Z 242DEG 27KT 3977 8602
HAIL...1.00IN
WIND...60MPH
$$
RYAN2 follow-up statements
963
WWUS53 KIND 120027
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
827 PM EDT SUN MAY 11 2014
INC097-120037-
/O.CAN.KIND.SV.W.0025.000000T0000Z-140512T0045Z/
MARION IN-
827 PM EDT SUN MAY 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3970 8594 3987 8595 3987 8594 3990 8594
3993 8588 3993 8587 3995 8584 3983 8561
TIME...MOT...LOC 0027Z 242DEG 27KT 3981 8588
$$
INC059-120045-
/O.CON.KIND.SV.W.0025.000000T0000Z-140512T0045Z/
HANCOCK IN-
827 PM EDT SUN MAY 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HANCOCK COUNTY
UNTIL 845 PM EDT...
AT 826 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF LAWRENCE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENFIELD AND FORTVILLE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 94 AND 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3970 8594 3987 8595 3987 8594 3990 8594
3993 8588 3993 8587 3995 8584 3983 8561
TIME...MOT...LOC 0027Z 242DEG 27KT 3981 8588
HAIL...1.00IN
WIND...60MPH
$$
RYAN758
WWUS53 KIND 120045
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
845 PM EDT SUN MAY 11 2014
INC059-120055-
/O.EXP.KIND.SV.W.0025.000000T0000Z-140512T0045Z/
HANCOCK IN-
845 PM EDT SUN MAY 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
LAT...LON 3970 8594 3987 8595 3987 8594 3990 8594
3993 8588 3993 8587 3995 8584 3983 8561
TIME...MOT...LOC 0027Z 242DEG 27KT 3980 8587
$$
RYANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 7:12 PM EDT, 1 hour earlier.
Area forecast discussion, May 11, 7:12 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 712 PM EDT SUN MAY 11 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 304 PM EDT SUN MAY 11 2014 A FRONTAL SYSTEM WILL ALLOW THUNDERSTORM CHANCES TO PERSIST ACROSS CENTRAL INDIANA THROUGH MIDWEEK. SEVERAL ADDITIONAL WAVES WILL MOVE THROUGH THE AREA TOWARDS THE END OF THE WORK WEEK BRINGING MORE CHANCES FOR SHOWERS. ABOVE NORMAL TEMPERATURES WILL CONTINUE BEFORE A COLD FRONT PASSES THROUGH THE REGION TUESDAY NIGHT WITH LOWER READINGS RETURNING FOR THE END OF THE WORK WEEK AND NEXT WEEKEND. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ISSUED AT 304 PM EDT SUN MAY 11 2014 AS OF 19Z...A WARM FRONT WAS POSITIONED ACROSS THE EXTREME NORTHERN PORTION OF THE FORECAST AREA. THIS FRONTAL BOUNDARY...IN ADDITION TO ANY REMNANT OUTFLOW BOUNDARIES FROM CONVECTION EARLIER THIS MORNING...ARE EXPECTED TO BE THE FOCUS OF ANY THUNDERSTORM DEVELOPMENT THIS AFTERNOON. WHILE SHEAR VALUES DO NOT LOOK TO BE IMPRESSIVE...UP TO 35 KTS IN THE SOUTHWEST BUT DROPPING OFF RAPIDLY TO THE NORTH...MODEL SOUNDINGS STILL FORECAST SBCAPE VALUES OF OVER 2000 J/KG. HOWEVER...LATEST LAPS SOUNDINGS STILL INDICATE A DECENT CAP IN PLACE ACROSS THE AREA WHICH CONTINUES TO INHIBIT ANY DEVELOPMENT AT THIS TIME. AS THE WARM FRONT EXITS THE FORECAST AREA WITH THE LOSS OF DAYTIME HEATING...ANY LINGERING STORMS SHOULD DIMINISH BY LATE THIS EVENING. WITH PLENTY OF MOISTURE REMAINING AND DECENT CLOUD COVER EXPECTED TO SHOULD REMAIN IN PLACE...ALONG CONTINUED SOUTHERLY WINDS...TEMPERATURES SHOULD REMAIN IN MID 60S OVERNIGHT. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... ISSUED AT 304 PM EDT SUN MAY 11 2014 THE MAIN CHALLENGE THROUGHOUT THE SHORT TERM WILL BE CONTINUED PRECIPITATION CHANCES. TEMPERATURES BEFORE AND AFTER COLD FRONTAL PASSAGE WILL BE A SECONDARY CHALLENGE. THE NAM SEEMS TO HAVE THE BEST HANDLE ON THE LOW PRESSURE SYSTEM CURRENTLY OUT IN THE PLAINS AND ITS ASSOCIATED FRONTS SO MAINLY IT WAS USED FOR TODAYS FORECAST. THE AREA SHOULD SEE A BREAK IN ANY CHANCES FOR PRECIPITATION EARLY MONDAY WITH MID LEVEL RIDGING BUILDING IN. DECENT WARM AIR ADVECTION IS EXPECTED TO CONTINUE WITH SOUTH/SOUTHWEST WINDS OF 20-25 MPH ALLOWING TEMPERATURES TO SOAR INTO THE THE LOW TO MID 80S. ANY BREAKS IN CLOUD COVER COULD ALLOW FOR EVEN SLIGHTLY HIGHER READINGS WITH A DECENT AMOUNT OF SOLAR. TEMPERATURES WILL REMAIN MILD MONDAY NIGHT AS WINDS STAY UP AND CLOUDS INCREASE AHEAD OF THE APPROACHING COLD FRONT. TUESDAY LOOKS TO BE A SOGGY DAY AS THE COLD FRONT SLOWLY MAKES ITS WAY FROM WEST TO EAST ACROSS THE FORECAST AREA. ALL MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE NAM IN REGARDS TO THE TIMING OF THE FRONT. THE BULK OF THE PRECIPITATION LOOKS TO BE POST FRONTAL SO TRIED TO CUT BACK ON POPS PRIOR TO 12Z TUESDAY. ALSO...WITH PRECIPITATION EXPECTED MAINLY BEHIND THE FRONT AND MINIMAL INSTABILITY REMAINING...REDUCED THUNDER MENTION. RAIN SHOWER CHANCES WILL CONTINUE TUESDAY NIGHT WITH THE COLD FRONT SLOWLY EXITING THE AREA. A DEEPENING 500 MB TROUGH AND SEVERAL WAVES MOVING THROUGH THE FLOW WILL CAUSE PRECIPITATION CHANCES TO RETURN IN MORE EARNEST ON WEDNESDAY WITH TEMPERATURES FALLING TO BELOW NORMAL VALUES. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 207 PM EDT SUN MAY 11 2014 EXTENDED MODELS ARE SIMILAR WITH CYCLONIC FLOW ALOFT THROUGH SATURDAY WITH RIDGING STARTING TO BUILD IN SUNDAY. THIS SHOULD RESULT IN SHOWER CHANCES THROUGH FRIDAY NIGHT ALONG WITH COOL TEMPERATURES. AFTER THAT...MOISTURE IS LACKING...SO WILL KEEP IT DRY. REGIONAL BLEND LOOKS GOOD ON TEMPERATURES CONSIDERING THE CYCLONIC FLOW AND LOW LEVEL THERMAL PROGS. && .AVIATION /DISCUSSION FOR THE 120000Z TAF ISSUANCE/... ISSUED AT 710 PM EDT SUN MAY 11 2014 RADAR MOSAIC SHOWING SCATTERED THUNDERSTORMS ACROSS THE AREA SET TO IMPACT KHUF ANY TIME NOW AND KIND IN THE NEXT HOUR OR SO. RIGHT NOW STORMS ARE PARTING AROUND KBMG BUT NOT HITTING THERE...AND A LARGE AREA OF STORMS TO THE NORTHWEST OF KLAF. SHORT TERM MODELS ARE SHOWING THIS CONTINUING THROUGH 3Z OVER ALL THE SITES...AND THEN THE CELLS ACROSS NORTHERN ILLINOIS TAKING OVER AND SINKING SLOWLY SOUTHEAST...IMPACTING KLAF FOR SEVERAL HOURS BUT HIGH UNCERTAINTY ABOUT THEM GETTING AS FAR SOUTH AS KIND/KHUF. THUS WILL INCLUDE VCTS EVERYWHERE THROUGH 3Z...AND HANG ONTO THIS THROUGH 10Z AT KLAF. WILL TEMPO IN A COUPLE HOURS OF THUNDER AT KHUF AND KIND AND MAY TRY TO PIN DOWN A FEW HOURS FOR KLAF BEYOND THE VCTS. IF THE SITES GET MUCH RAIN...COULD SEE A FOG THREAT OVERNIGHT SO WILL INCLUDE MVFR FOG FOR A FEW HOURS IN THE 9 TO 13Z TIME FRAME. WINDS WILL PICK UP MONDAY BY LATE MORNING WITH GUSTS AROUND 18-25 KTS OUT OF THE SOUTHWEST. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LEE NEAR TERM...LEE SHORT TERM...LEE LONG TERM....MK AVIATION...CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 11, 3:47 PM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 347 PM EDT SUN MAY 11 2014 INZ021-028>031-035>049-051>057-060>065-067>072-122000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 347 PM EDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE...AND A FEW OF THEM COULD BECOME SEVERE. HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN AND LIGHTNING. TIMING: THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO EARLY EVENING. THUNDERSTORM CHANCES DIMINISH OVERNIGHT. DISCUSSION: A WARM FRONT HAS MOVED THROUGH CENTRAL INDIANA WHICH WILL BRING THE CHANCE FOR STORMS LATE THIS AFTERNOON AND THIS EVENING. A FEW SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE MONDAY INTO WEDNESDAY. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...BUT LIGHTNING AND BRIEF HEAVY RAIN ARE POSSIBLE WITH ANY STORM. DISCUSSION: A FRONTAL SYSTEM WILL KEEP THE THREAT FOR SOME THUNDERSTORMS INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) LEE
In the hours before
Local storm report, May 11, 7:56 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
756 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL 6 S INDIANAPOLIS 39.69N 86.15W
05/11/2014 E0.50 INCH MARION IN PUBLIC
PEA TO MARBLE SIZE REPORTED
&&
BHHLocal storm report, May 11, 7:57 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG CAMBY 39.66N 86.31W
05/11/2014 MARION IN TRAINED SPOTTER
SHINGLES AND PLYWOOD PEELED BACK OFF ROOF OF END
APARTMENT UNIT FACING SOUTH...ALSO PEA SIZE HAIL
&&
CORRECTED REMARKS
CPLocal storm report, May 11, 8:01 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
801 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG NEWTOWN 40.20N 87.15W
05/11/2014 FOUNTAIN IN PUBLIC
UTILITY POLE SNAPPED...LINES DOWN
&&
BHHLocal storm report, May 11, 8:05 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
805 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL INDIANAPOLIS 39.78N 86.15W
05/11/2014 E1.00 INCH MARION IN EMERGENCY MNGR
&&
BHHLocal storm report, May 11, 8:07 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
807 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL INDIANAPOLIS 39.78N 86.15W
05/11/2014 E1.00 INCH MARION IN PUBLIC
&&
BHHLocal storm report, May 11, 8:09 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
809 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND GST 6 S INDIANAPOLIS 39.69N 86.15W
05/11/2014 E50 MPH MARION IN EMERGENCY MNGR
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:31 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Vermillion, Warren | 44 min |
| May 11, 8:48 PM EDT | Special Weather Statement | IND | Tipton | 27 min |
| May 11, 8:56 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 49 min |
| May 11, 9:18 PM EDT | Special Weather Statement | IND | Tipton | 27 min |
| May 11, 11:49 PM EDT | Special Weather Statement | IND | Howard | 26 min |
| May 12, 12:12 AM EDT | Areal Flood Advisory | IND | Tippecanoe, Warren | 3 hr |
| May 12, 12:20 AM EDT | Special Weather Statement | IND | Delaware | 25 min |
| May 12, 2:21 PM EDT | Special Weather Statement | IND | Daviess, Martin | 39 min |
| May 12, 4:16 PM EDT | Special Weather Statement | IND | Jennings | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.